# SDR DXTA2012100805139

- Difficulty date: October 7, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N108QS
- Make and model: Beech 400A
- Aircraft serial: RK382
- Aircraft time: 3,708 hours, 3,533 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Filter
- Condition: Dirty
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT IN BRAKE PEDALS UPON LANDING ROLLOUT.  BRAKE EFFECTIVENESS IS DIMINSHED UNTIL STRONG PRESSURE IS APPLIED TO PEDALS.  GAINED ACCESS TO THE POWER BRAKE ANTI-SKID CONTROL VALVE FILTERS. CLEANED AND VISUALLY INSPECTED ANTI-SKID CONTROL FILTERS AND COMPLIED WITH MANUAL AND POWER BRAKE BLEEDING PROCEDURE. SERVICE HYDRAULIC RESERVOIR. COMPLIED WITH POWER BRAKE ANTI-SKID SYSTEM FUNCTIONAL TEST WITH NO DEFECTS NOTED. OPS & LEAK CHECKED GOOD. PERFORMED TAXI CHECK OF AIRCRAFT. TAXI CHECKED GOOD. NO DEFECTS NOTED. WORK DONE IAW MM 32-40-00.
